# SDR 99ZZZX3678

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N795DB
- Make and model: Amtr COZY
- Aircraft serial: 165
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Worn
- Location: Nlg
- Part time: 297 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED DURING TAXI OPERATIONS AFTER LANDING AIRCRAFT.  SUBSEQUENT INVESTIGATION REVEALED DAMAGE AND EXCESS WEAR TO THE NOSE GEAR CRANK AND WORM GEAR ASSY.  POSSIBLE CAUSE OF PART DAMAGE LIKELY OCCURRED DURING A LANDING ATTEMPT WITH NOSE GEAR NOT FULLY EXTENDED INTO AN OVERCENTER AND LOCKED POSITION.  SUBMITTER RECOMMENDED PILOTS ENSURE THAT NOSE GEAR IS FULLY EXTENDED AND LOCKED PRIOR TO LANDING AIRCRAFT.
